# SDR FDEA200901130181

- Difficulty date: January 13, 2009
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N569FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47828
- Aircraft time: 75,719 hours, 24,994 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Part number: AUB7003503
- Condition: Corroded
- Location: Nr 3 Nacelle
- Part time: 75,718 hours, 24,994 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON, AFT MOUNT FIREWALL ATTACH HOLES HAVE CORROSION.  NR 3 ENGINE PYLON AFT MOUNT FIREWALL ATTACH HOLES REPAIRED PER EA 8-5450-126149 SEQ 923 W/O 43105.
